# SDR A6WA202109087868

- Difficulty date: August 25, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31148
- Condition: Corroded
- Location: Fs 353-359 Lbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TWO LOCATIONS ON FLOOR SILL LH SIDE AT FS353.00-FS359.00 AND LBL41.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION AT TWO LOCATIONS ON FLOOR SILL LH SIDE AT FS353.00-FS359.00 AND LBL41. P/N 601R31148. CORROSION DIMENSIONS P1 - L = 1.33Ï¿½ X W = 1.22Ï¿½ X D = 0.007Ï¿½. REMAINING THICKNESS 0.056Ï¿½. P2 Ï¿½ L = 1.330Ï¿½ X W = 1.200Ï¿½ X D = 0.011Ï¿½. REMAINING THICKNESS .052Ï¿½.FLOOR SILL ORIGINAL THICKNESS 0.063Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01673 REV A DATED 9/1/2021.
